# SDR SIMA20121006001

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 26,944 hours, 23,262 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4100 THE CREW REPORTED THEY RECEIVED A LANDING AIR/GROUND FAIL CAUTION MESSAGE WHEN THE GEAR CAME DOWN ON FINAL.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH IAW EMB 140 AMM 32-63-01.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 32-63-00, MULTIPLE GEAR SWINGS ALSO WERE SATISFACTORY.  OTHER PARTS REMOVED AND REPLACED:  NUT PLATE, PART NUMBER MS14145L4. BOLT PART, NUMBER AN4-23. COTTER PIN, PART NUMBER MS24665-134.  THE AIRCRAFT WAS RETURNED TO SERVICE.
